# SDR CALA2019091301524

- Difficulty date: September 9, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5347DW1020800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FR63-64 AIRPHONE DOUBLER HAS CORROSION INTENAL SKIN PER NON ROUTINE 9296858. REMOVED AND REPLACED RT AIRPHONE DOUBLER FR 63-64 STR 41R IAW SRM 53-00-11-300-049 THIS IS A CAT B REPAIR W/ A SRI INSP AT 20000FC/40000FH FROM EMBODIMENT AND SUBSEQUENT INSP AT 3000FC OR 6000FH IAW SRM 53-00-11-205-034. LOG PAGE 3260387 CREATED FOR SRI 53-00-11-205-034 INSPECTION.
